# SDR SIMA20210530002

- Difficulty date: May 30, 2021
- Submitted: May 31, 2021
- Operation: Air carrier
- Aircraft: N680AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500820
- Aircraft time: 40,445 hours, 35,653 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AISLE EMERGENCY SIGN AND SEAT 12A EMERGENCY OVER HEAD LIGHT INOP-C/A-T/S IAW FIM TASK 33-50-00-810-804-A RAR #3 BATTERY POWER SUPPLY AND BATTERY PACK IAW EMB AMM 33-50-04-000-801-A AND 33-50-04-400-801-A AND 33-50-04-000-802-A AND 33-50-04-400-802-A OPS CHECK GOOD NO FURTHER DEFECTS NOTED AT THIS TIME
